# SDR 00FDEA00431

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 349  DURING ROUTINE INSPECTION, BS 870 RT, TERMINAL FITTING FOUND CRACKED AT FWD UPPER FASTENER HOLE AT S-9 RT.  R&R PER IAW FEDEX EA 7-5310-50105.
